# SDR DALA2019010400081

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 55,580 hours, 18,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 L4 DOOR GIRT BAR ENGAGEMENT FAILS AFT FLOOR FITTING. CORRECTIVE ACTION: REMOVED AND REPLACED L-4 DOOR GIRT BAR IAW AMDS (0889003)
